| Model Number |
MMT-864A |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced infusion set tape was not adhering properly and fell off led to hyperglycemia event on (b)(6) 2026, which was treated via insulin pump.
Additional Manufacturer Narrative
E1: complainant name: medtronic minimed.Country: united states of america.Address ¿ line 1: 18000 devonshire street.City: northridge.State: california.Zip code: 91325-1219.Based on the available information, this event is deemed as serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545.Manufacturing site: 3003442380.